# SDR SWAA2014050727776

- Difficulty date: May 3, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 15,352 hours, 6,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT LENS COVER MISSING.  R & R LENS ASSEMBLY IAW MM.
